# SDR SWAA2023060149656

- Difficulty date: May 18, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Retainer
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER AFT SHARK FIN FWD RETAINER IS CRACKED<[01] UPDATED MEASUREMENTS SECTION.;[02] REMOVED RIGHT HORIZONTAL STABILIZER UPPER AFT SHARK FIN FORWARD RETAINER CRACKED AND INSTALLED NEW RETAINER/TRACK ASSY PART NUMBER 181A8060-16 SAME LOCATION ABOVE AIPC 53-31-31-05 ITEM 110 & AMM 20-50-11-910-801.TORQUE WRENCH ID:ATS597; CAL DUE 10/2023.;[03] VERIFIED CORRECTION ACTION ITEM 1 AND 2 MEASUREMENT FIELD CARD COMPLETE.
